GU Chuan-qing, PAN Bao-zheng, WU Bei-bei. Orthogonal Polynomials and Determinant Formulas of Function-Valued Padé-Type Approximation Using for Solution of Integral Equations[J]. Applied Mathematics and Mechanics, 2006, 27(6): 750-756.
Citation: GU Chuan-qing, PAN Bao-zheng, WU Bei-bei. Orthogonal Polynomials and Determinant Formulas of Function-Valued Padé-Type Approximation Using for Solution of Integral Equations[J]. Applied Mathematics and Mechanics, 2006, 27(6): 750-756.

Orthogonal Polynomials and Determinant Formulas of Function-Valued Padé-Type Approximation Using for Solution of Integral Equations

  • Received Date: 2004-03-30
  • Rev Recd Date: 2006-02-24
  • Publish Date: 2006-06-15
  • To solve Fredholm integral equations of the second kind,a generalized linear functional is introduced and a new function-valued Pad-type approximation was defined.By means of the power series expansion of the solution,this method can construct an approximate solution to solve the given integral equation.On the basis of the orthogonal polynomials,two useful deter-minant expressions of the numerator polynomial and the denominator polynomial for Pad-type approximation were explicitly given.
  • loading
  • [1]
    Chisholm J S R.Solution of integral equations using Padé approximants[J].J Math Phys,1963,4(12):1506—1510. doi: 10.1063/1.1703931
    [2]
    Graves-Morris P R.Solution of integral equations using generalised inverese, function-valued Padé approximants[J].J Comput Appl Math,1990,32(1):117—124. doi: 10.1016/0377-0427(90)90423-W
    [3]
    顾传青,李春景.用于积分方程解的广义逆函数值Padé逼近的计算公式[J].应用数学和力学,2001,22(9):952—958.
    [4]
    李春景,顾传青.用于积分方程解的广义逆函数值Padé逼近的ε-算法和η-算法[J].应用数学和力学,2003,24(2):197—204.
    [5]
    Brezinski C.Padé-Type Approximation and General Orthogonal Polynomials[M].Basel:Birkhuser,1980.
    [6]
    Draux A.the Padé approximants in a non-commutative algebra and their applications[A].In:Werner H,Bünger H J,Eds.Padé Approximation and Its Applications[C].LNM Vol 1071,Berlin:Springe-Verlag,1984,117—131.
    [7]
    Salam A.Vector Padé-type approximants and vector Padé approximants[J].J Approx Theory,1999,97(1):92—112. doi: 10.1006/jath.1997.3263
    [8]
    GU Chuan-qing.Matrix Padé-type approximant and directional matrix in the inner product space[J].J Comput Appl Math,2004,164-165(1):365—385. doi: 10.1016/S0377-0427(03)00487-4
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2688) PDF downloads(849) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return